# SDR 7AHR20130208003

- Difficulty date: February 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 59,507 hours, 33,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1211
- Part time: 59,507 hours, 33,870 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSIONS AT AFT CARGO DOOR CUT OUT AT TORQUE BOX WEB AT BS 1211 UNDER TIE DOWN TRACK. BLENDED OUT CORROSION, AFTERWARD, MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 51-10. REMOVE DAMAGED SECTION OF THE WEB IAW SRM 51-70-4, FABRICATED REPAIR WEB SECTION AND REPAIR SPLICE IAW SRM 51-10-2 AND 51-10-4 INSTALLED FABRICATED REPAIR PARTS PARTS IAW SRM 51-70-4.
